肺癌術後に悪性症候群を発症し救命し得た1例 A SUCCESSFULLY RECOVERED CASE OF NEUROLEPTIC MALIGNANT SYNDROME FOLLOWING AN OPERATION FOR A LUNG CANCER

Access this Article

Author(s)

Abstract

症例は65歳男性.左肺癌にて左上葉切除術を施行した.術前からの内服を翌日より再開したが,肺合併症のため3日間中断した.再々投与後より原因不明の発熱・発汗・頻脈・唾液分泌過多・嚥下困難・無言無動・意識障害を呈し始めた.この時点で悪性症候群を疑ったところ,精神分裂病のため約40年間ハロペリドールを内服していたことが判った.本症例では早期発見が奏功し,ハロペリドールを中止し対症療法を徹底することで救命し得た.

A 65-year-old male underwent a left upper lobectomy for a lung cancer at the hospital. The drugs taking before the operation were resumed from the day after the operation and interrupted for 3 days because of lung complications. Then the drugs were prescribed again and the patient showed increasing unknown fever, diaphoresis, tachycardia, sialorrhea, dysphagia, akinetic mutism and disturbance of consciousness. Suspected of neuroleptic malignant syndrome, we confirmed his previous history and it was revealed that the patient had been prescribed haloperidol for about 40 years for schizophrenia. Upon appropriate early diagnosis, the patient was recovered by withdrawal of haloperidol and intensive symptomatic treatment.

Journal

  • The journal of the Japanese Practical Surgeon Society

    The journal of the Japanese Practical Surgeon Society 57(4), 872-876, 1996

    Japan Surgical Association

Codes

Page Top